# SDR AALA20071836

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Engine: Rroyce RB211535E4
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: N14FF104
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PHX INFLIGHT T2289/01OCT - CAPTAIN REPORTED HEARING LOUD BANG FROM THE NUMBER TWO ENGINE AT FLIGHT LEVEL 400.  ENGINE GAS TEMPERATURE AND OTHER ENGINE INDICATIONS DECREASED.  CAPTAIN SHUTDOWN NR 2 ENGINE & LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 22 MINUTES.  ACCOMPLISHED BOROSCOPE OF NR 2 ENGINE COMPRESSOR.  REPLACED NR 2 ENGINE POWER LEVEL ANGLE TRANSDUCER AND RT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
